# SDR SIMA20150516002

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,045 hours, 35,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHT IS INOPERATIVE.  FOUND CONNECTOR IN BACK OF LIGHT ASSEMBLY TO BE DISCONNECTED, RECONNECTED IT AS REQUIRED.  OPERATIONS CHECKED GOOD.
